6 doctors weighed in:

Severe allergic reaction after taking tylenol, (acetaminophen) then a month later after taking a bc powder. Never had any allergies?

6 doctors weighed in
Dr. Martin Schaeffer
Pain Management
2 doctors agree

In brief: See an allergist.

Such a described circumstance should be thoroughly evaluated by an allergist.

In brief: See an allergist.

Such a described circumstance should be thoroughly evaluated by an allergist.
Dr. Martin Schaeffer
Dr. Martin Schaeffer
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Drug Allergy

You need to see an allergist to discuss these reactions and possibly undergo testing.
For the time avoid any medication you don't need and especially avoid any medication that has caused a bad reaction!

In brief: Drug Allergy

You need to see an allergist to discuss these reactions and possibly undergo testing.
For the time avoid any medication you don't need and especially avoid any medication that has caused a bad reaction!
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
1 comment
Dr. Joel Selter
Agree with Dr. Mutnick. It is very important to see an allergist who will know the right questions to ask to ascertain whether you are really allergic to various meds. Skin testing is available commercially for penicillin and can be made for other meds. A board certified allergist will know how to interpret the finding.
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors